본문 바로가기
KERD
논문KCI 등재

급성 골수성 백혈병 환자에서 항암 화학유도 치료 후 저용량 면역글로불린 정주로 발생한 가역성 후백질뇌병증 증후군

A Case of Reversible Posterior Leukoencephalopathy Syndrome associated with Low dose Intravenous Immunoglobulin Therapy after Induction Chemotherapy in Acute Myeloid Leukemia

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

참고문헌 (7)

  1. Hinchey J, "A reversible posterior leukoencephalopathy syndrome", N Engl J Med, 334, pp.494~500 (1996)
  2. Shin RK, "Reversible posterior leukoencephalopathy during the treatment of acute lymphoblastic leukemia", Neurology, 56, pp.388~391 (2001)
  3. Voltz R, "Reversible encephalopathy with cerebral vasospasm in a Guillain-Barre syndrome patient treated with intravenous immunoglobulin", Neurology, 46, pp.250~251 (1996)
  4. Tam CS, "Reversible posterior leukoencephalopathy syndrome complicating cytotoxic chemotherapy for hematologic malignancies", Am J Hematol, 77, pp.72~76 (2004)
  5. Sztajzel R, "High dose intravenous immunoglobulin treatment and cerebral vasospasm: A possible mechanism of ischemic encephalopathy", Eur Neurol, 41, pp.153~158 (1999)
  6. Saito B, "Reversible posterior leukoencephalopathy syndrome after repeat intermediate-dose cytarabine chemotherapy in a patient with acute myeloid leukemia", Am J Hematol, 82, pp.304~306 (2007)
  7. Garg RK, "Posterior leukoencephalopathy syndrome", Postgrad Med J, 77, pp.24~28 (2001)

관련 논문AI추천

이 간행물의 다른 논문 (19건)